# SDR HNAA2012080600899

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 49,843 hours, 54,887 cycles
- Engine: Pwa PW120A
- System (JASC): 6140 · Propeller Indication System
- Part: Warning Horn
- Condition: False Activation
- Location: Beta Lockout
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BETA LOCKOUT WARNING HORN SOUNDED AFTER TAKEOFF AND BECAME SILENT AFTER LANDING.  RETURNED TO FIELD.  BETA LOOCKOUT SYS WITH CR AND MOD COMPLIED WITH APPENDIX 1 /61-4.
